# SDR SCNA20231130242

- Difficulty date: November 28, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N845SY
- Make and model: Boeing 737-8
- Aircraft serial: 40727
- Aircraft time: 34,845 hours, 23,017 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 765219 - AILERON CONTROLS VERY HEAVY (STIFF) WHEN AUTOPILOT TURNED OFF. TAKES SIGNIFICANT CONTROL PRESSURE TO MOVE AILERONS. - RESOLUTION: REFERENCE WORK ORDER 83447 NON-ROUTINE CARD 00001, (SEE LOG PAGE 765219 ITEM 1. AILERON CONTROLS VERY HEAVY (STIFF) WHEN AUTOPILOT TURNED OFF.) CHECKED AILERON CONTROL CABLES CONDITION AND ROUTING. NO DEFECTS FOUND. CHECKED CABLE TENSIONS. WITHIN LIMITS. REF AMM 27-09-14. PERFORMED WHEEL FORCE TEST. TEST CHECKS GOOD. REF AMM 27-11-00-700-804. DURING AILERON OPERATION FOUND CENTER SUPPORT BEARING ON AILERON CENTERING MECHANISM HAS SEAL MOVING WITH MECHANISM SHAFT. SUSPECT BAD BEARING.(IN PROGRESS)
